# SDR SWAA2023050824363

- Difficulty date: April 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 19,522 hours, 9,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE CUTOUT CRACKED AT LOWER CENTER AREA<[01] ACCOMPLISHED REPAIR OF EXTERNAL POWER RECEPTACLE CUTOUT DAMAGE AT LOWER CENTER AREA IN REF WITH SRM 53-10-15-2R-4.;[02] CORRECTION TO STEP 1: ACCOMPLISHED REPAIR OF EXTERNAL POWER RECEPTACLE CUTOUT DAMAGE AT LOWER CENTER AREA IN REF WITH SRM 53-10-15-2R-4 DWG 141A8701;[03] AKNOWLEDGED STEP 1 VERIFIED STEP 2
